Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Had a stapling procedure for bleeding hemorrhoid. Pain while passing stool. Lactifiber prescribed. Urge for bowel movements during urination. Why?

My husband underwent the stapling procedure for bleeding hemorrhoid a week back. The procedure was conducted under spinal anasthesia. He is back at work but has pain after passing stool though the wounds have healed. He was advised to take Lactifiber ( lactiol monohydrate& ispaghula husk granules) for two weeks apart from the antibiotic & painkiller the dosage for which was for a week. The problem he is facing right now is that whenever he has the urge to pass urine he also feels the pressure to defecate and has to pass stool immediately. I would like to know if this problem will persist or stop if the laxative is stopped. Thank you.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
This type of complain is common after this procedure for some time.
Avoid constipation and continue with medicine prescribed.
Avoid fried, chillies and junk food.
Do pelvic floor exercise to gain anal sphincter tone.
Ok and bye.
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor